Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

20 Something Moms 20 Something Moms

Advice needed

Posted by on Nov. 10, 2013 at 10:50 PM
  • 5 Replies
I started ortho evra 4 weeks ago; my boyfriend and I did have unprotected sex the night before I started it (stupid stupid stupid, we got caught up in the moment and didn't use a condom, first time that's ever happened). Well since then I have had a headache every few days, sore boobs for over a week now and a week and a half ago I had "spotting" for 2 days and felt sick at my stomach. I know these are all possible side effects but what is the possibility I could be pregnant? I do plan to get a pregnancy test tomorrow and take it Tuesday morning.
by on Nov. 10, 2013 at 10:50 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
TS9509
by Bronze Member on Nov. 11, 2013 at 8:38 AM
Bump
TempestRayne
by on Nov. 11, 2013 at 10:00 AM

Even on the pill, it is possible you are pregnant. the pill is not one hundred percent, even taken correctly. which hardly anyone ever does, lol.

k9l1c5
by Ruby Member on Nov. 11, 2013 at 10:31 AM
I would definitely take a test... I would think if this happened 4 weeks ago that you would get an accurate answer now. When is your period due?
TS9509
by Bronze Member on Nov. 11, 2013 at 11:34 AM
It is due this week


Quoting k9l1c5:

I would definitely take a test... I would think if this happened 4 weeks ago that you would get an accurate answer now. When is your period due?

MamaBear2cubs
by Nikki on Nov. 11, 2013 at 12:31 PM
I'd wait and see if you get your period since it is due this week.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN